Articles with article keyword: abelian variety

Complex varieties with infinite Chow groups modulo 2

Pages 363-375 by Burt Totaro | From volume 183-1

The existence of an abelian variety over $\overline{\mathbb{Q}}$ isogenous to no Jacobian

Pages 637-650 by Jacob Tsimerman | From volume 176-1

Kodaira dimension and zeros of holomorphic one-forms

Pages 1109-1120 by Mihnea Popa, Christian Schnell | From volume 179-3

Monodromy and irreducibility of leaves

Pages 1359-1396 by Ching-Li Chai, Frans Oort | From volume 173-3